MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed that atellica im high sensitivity troponin i (tnih) lot 113 results for a patient did not decrease over time as expected for a patient who was diagnosed and treated for acute myocardial infarction (ami).Alternate method results for this patient are lower, but still above the method reference range/cutoff.The patient was correctly diagnosed and treated, but the atellica im tnih results are not dropping across multiple days of testing.There are no allegations of patient or user intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).Siemens investigated the ous customer observation that atellica im high sensitivity troponin i (tnih) lot 113 results for a patient did not decrease over time as expected for a patient who was diagnosed and treated for acute myocardial infarction (ami).Siemens reviewed the customer data and found that both the atellica im tnih results and the alternate method results were elevated above the upper limit of each method's reference range.Reagent issues were ruled out based on review of the customer's quality control (qc) which showed recovery within acceptable ranges and no issues were reported with other patient samples.The customer treated the 20-apr-2026 sample with heterophilic blocking / non-specific binding tubes (hbt/nabt).Patient sample result did not decrease after treatment.A patient sample was treated with polyethylene glycol (peg) precipitation by the customer which lowered the result significantly.Peg is used to remove cardiac troponin-specific autoantibodies that can react in immunoassays.Return of the patient sample for further investigation is not warranted because the customer has conducted appropriate testing.Based on the available information, the cause of the issue cannot be confirmed, but appears to be a patient specific interferant issue.The customer is operational, and the reported issue is resolved by routine troubleshooting.Note: this mdr is submitted for the sample result obtained on 16-apr-2026.Additional mdrs have been submitted for the results from this patient obtained on different dates.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key25150547
Report Number1219913-2026-00095
Device Sequence Number21169958
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)87221113(17)261015
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number87221113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale